Advertisement

Compact embedding theorems for fractional Sobolev spaces with variable exponents

  • Mohamed BerghoutEmail author
  • Azeddine Baalal
Original Paper

Abstract

In this paper we state and prove a new compact embedding theorem for fractional Sobolev spaces with variable exponents. As a consequence, we obtain version of the Rellich–Kondrachov theorem in this setting.

Keywords

Fractional Sobolev spaces Variable exponents Compact embeddings 

Mathematics Subject Classification

46E35 

References

  1. 1.
    Baalal, A., Berghout, M.: Traces and fractional Sobolev extension domains with variable exponent. Int. J. Math. Anal. 12(2), 85–98 (2018)CrossRefGoogle Scholar
  2. 2.
    Baalal, A., Berghout, M.: Density properties for fractional Sobolev spaces with variable exponents. Ann. Funct. Anal. 10(3), 308–324 (2019)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bahrouni, A., Rădulescu, V.D.: On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete Contin. Dyn. Syst. Ser. S 11(3), 379–389 (2018)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Di Nezza, E., Palatucci, G., Valdinoci, E.: Hitchhiker’s guide to the fractional Sobolev spaces. Bull. Sci. Math. 136, 521–573 (2012)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Diening, L., Harjulehto, P., Hästö, P., Ruzicka, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, vol. 2017. Springer, Berlin (2011)CrossRefGoogle Scholar
  6. 6.
    Diening, L.: Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces \(L^{p(.)}\) and \(W^{k,p(.)}\). Math. Nachr. 268, 31–43 (2004)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Del Pezzo, L., Rossi, J.D.: Traces for fractional Sobolev spaces with variable exponents. Adv. Oper. Theory 2(4), 435–446 (2017)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Fan, X., Zhao, D.: On the spaces \( L^{p(x)}(\Omega ) \) and \( W^{m, p(x)} (\Omega )\). J. Math. Anal. Appl. 263(2), 424–446 (2001)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Fan, X., Zhao, Y., Zhao, D.: Compact imbedding theorems with symmetry of Strauss–Lions type for the space \(W^{1, p(x)}(\Omega )\). J. Math. Anal. Appl. 255(1), 333–348 (2001)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hance-Olsen, H., Holden, H.: The Kolmogorov–Riesz compactness theorem. Expos. Math. 28, 385–394 (2010)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Harjulehto, P., Hästö, P., Le, U., Nuortio, M.: Overview of differential equations with non-standard growth. Nonlinear Anal. 72(12), 4551–4574 (2010)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kaufmann, U., Rossi, J.D., Vidal, R.: Fractional Sobolev spaces with variable exponents and fractional \(p(x)\)-Laplacian. Electron. J. Qual. Theory Differ. Equ. 76, 1–10 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-standard Function Spaces, Volume 1: Variable Exponent Lebesgue and Amalgam Spaces. Operator Theory: Advances and Applications, vol. 248. Birkhaüser, Basel (2016)zbMATHGoogle Scholar
  14. 14.
    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-Standard Function Spaces, Volume 2: Variable Exponent Hölder, Morrey–Campanato and Grand Spaces, Operator Theory: Advances and Applications, vol. 249. Birkhaüser, Basel (2016)zbMATHGoogle Scholar
  15. 15.
    Kováčik, O., Rákosník, J.: On spaces \(L^{p(x)}\) and \(W^{k, p(x)}\). Czechoslov. Math. J. 41(116), 592–618 (1991). no. 4zbMATHGoogle Scholar
  16. 16.
    Mizuta, Y., Ohno, T., Shimomura, T., Shioji, N.: Compact embeddings for Sobolev spaces of variable exponents and existence of solutions for nonlinear elliptic problems involving the \(p(x)\)-Laplacian and its critical exponent. Ann. Acad. Sci. Fenn. Math. 35(1), 115–130 (2010)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Nakano, H.: Modulared Semi-Ordered Linear Spaces. Maruzen Co., Ltd., Tokyo (1950)zbMATHGoogle Scholar
  18. 18.
    Orlicz, W.: Über konjugierte exponentenfolgen. Studia Math. 3, 200–211 (1931)CrossRefGoogle Scholar

Copyright information

© Tusi Mathematical Research Group (TMRG) 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of Hassan II, Faculty of Sciences Ain ChockCasablancaMorocco

Personalised recommendations